# SDR SWAA2024052183373

- Difficulty date: May 7, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT L/H SEAT 20ABC WILL NOT CHARGE<[01] 01 - REMOVED AND REPLACED PER B737 AMM33-51-960-805. OPS CHECK GOOD IAW B737 AMM 33-51-06-960-805;[02] - REMOVED AND REPLACED PER B737 AMM33-51-06-960-805. OPS CHECK GOOD IAW B737 AMM 33-51-06-960-805. STEP 1. AMM REFERENCE INCORRECT.;[03] VERIFIED REMOVED AND REPLACED PER B737 AMM33-51-06-960-805. OPS CHECK GOOD IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.
